| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 7, 2012, no. 13-16


R. Jakimczuk
      A note on the distribution of numbers with a minimum fixed prime factor with exponent greater than 1
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 609-614.

R. Jakimczuk
      A note on the distribution of numbers with a maximum (minimum) fixed prime factor
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 615-620.

R. Jakimczuk
      A note on the number of primes with a fixed exponent
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 621-624.

T. M. Elzaki
      A solution for nonlinear systems of differential equations using a mixture of Elzaki transform and differential transform method
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 625-630.

T. M. Elzaki
      Solution of nonlinear differential equations using mixture of Elzaki transform and differential transform method
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 631-638.

J. Aramaki, K. Chinen
      The effect of non-constant external fields in the theory of liquid crystals
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 639-667.

Maolin Wang, Hongbo Hua
      More on Zagreb coindices of composite graphs
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 669-673.

Weiguo Li, Hongwei Zhang
      A few questions on the support function of the discussion in the teaching of convex analysis
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 675-686.

M. Hosseinyazdi, A. Ashour
      Valuation and discrete valuation codes
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 687-694.

B. Srutha Keerthi, S. Chinthamani
      Certain coefficient inequalities for Sakaguchi type functions and applications to fractional derivatives
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 695-706.

E. Ergun, M. Caliskan
      The natural lift curve of the spherical indicatrix of a non-null curve in Minkowski 3-space
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 707-717.

S. R. Swamy
      Differential subordinations associated with multiplier transformations
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 719-725.

Y. Unluturk, C. Ekici
      On parallel surfaces of ruled surfaces with null ruling in Minkowski 3-space
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 727-736.

Yuxiao Gao, Yingchun Wang
      Regular semigroups with strongly E-inverse transversals
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 737-743.

M. Basher
      On the folding of finite topological space
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 745-752.

T. Shah, M. Saeed
      On fuzzy ideals in rings and anti-homomorphism
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 753-759.

A. Mohammadi, M. Etezadi, S. Hasanzadeh
      Some properties of zero divisor graphs
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 761-767.

P. K. Sharma
      Intuitionistic fuzzy ideals of near rings
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 769-776.

T. Subedi, A. M. Buhphang
      On strongly regular rings and generalizations of semicommutative rings
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 777-790.

J. A. de Wet
      A new way to detect neutrinos
      Int. Math. Forum, Vol. 7, 2012, no. 13-16, 791-797.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |